On the stationary transport equations

Hyeong Ohk Bae, Hi Jun Choe, Bum Ja Jin, Yongsik Kim

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


We find solutions in L1 and L for the general domains for certain transport equations arising in the theory of the compressible Navier-Stokes equations. Some a priori estimates in L1 and L have been found. Then, the asymptotic behavior of L solutions is found. We also consider solutions in H1 and BMO. We show the uniqueness of the solutions in these four function spaces.

Original languageEnglish
Pages (from-to)2837-2850
Number of pages14
JournalNonlinear Analysis, Theory, Methods and Applications
Issue number9
Publication statusPublished - 2008 May 1

Bibliographical note

Funding Information:
The first author was supported by KOSEF (R01-2006-10472-0).

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'On the stationary transport equations'. Together they form a unique fingerprint.

Cite this